# SDR MASA2011051602734

- Difficulty date: May 15, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,307 hours, 30,042 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Mfc
- Condition: Out Of Rig
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N1 SPLIT GREATER 10 PERCT (KNOB SPLIT).  RIGGED MFC AND VG SYSTEM ON BOTH ENGINES,
